# SDR 2008UALA05505

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 63,649 hours, 18,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BLEND OUT ON UPPER CHORD OF BS 1661 FLOORBEAM AT RBL 60.  *S/D*  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED AREA.  FABRICATED & INSTALLED A NEW T-SECTION AND SPLICES.
